| Model Number |
CLV-180 |
| Medical Device Problem Code |
No Visual Prompts/Feedback (4021)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the front panel of the subject device had a lighting failure.The issue occurred during an unspecified procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Correction: b5, d5 additional information: h3, h4, h6, h11 the device was returned to olympus for inspection, and the reportable malfunction was confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the front panel and emergency lamp were blinking and the buttons were unresponsive.This is likely due to a turret unit failure.Olympus will continue to monitor field performance for this device.
Event or Problem Description
Correction to b5 of the initial report.It was unknown when the event occurred.